Per citar aquest document: http://ddd.uab.cat/record/60332
Lie algebras of vector fields and generalized foliations
Grabowski, Janusz

Data: 1993
Resum: The main result is a Pursell-Shanks type theorem describing isomorphism of the Lie algebras of vector fields preserving generalized foliations. The result includes as well smooth as real-analytic and holomorphic cases.
Drets: Tots els drets reservats
Llengua: Anglès.
Document: article ; recerca ; publishedVersion
Publicat a: Publicacions Matemàtiques, Vol. 37, Núm. 2 (1993) , p. 359-367, ISSN 0214-1493

DOI: 10.5565/PUBLMAT_37293_10


9 p, 256.6 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2010-07-26, darrera modificació el 2016-06-11



   Favorit i Compartir